Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

ACC Conjecture for Weighted Log Canonical Thresholds

  • 6 Accesses

Abstract

In this paper, we study the weight log canonical thresholds of holomorphic functions. We prove the ascending chain condition for certain weight in dimension two.

This is a preview of subscription content, log in to check access.

References

  1. [1]

    T. C. Collins, Log-canonical thresholds in real and complex dimension 2, arXiv:1707.08994.

  2. [2]

    J.-P. Demailly and P. H. Hiep, A sharp lower bound for the log canonical threshold, Acta Math., 212 (2014), 1–9.

  3. [3]

    J.-P. Demailly and J. Kollár, Semi-continuity of complex singularity exponents and Kähler–Einstein metrics on Fano orbifolds, Ann. Sci. École Norm. Sup. (4), 34 (2001), 525–556.

  4. [4]

    T. de Fernex, L. Ein and M. Mustata, Shokurov’s ACC conjecture for log canonical thresholds on smooth varieties, Duke Math. J., 152 (2010), 93–114.

  5. [5]

    V. Guedj and A. Zeriahi, Degenerate complex Monge–Ampère equations, EMS Tracts in Mathematics, vol. 26, European Mathematical Society (Zürich, 2017).

  6. [6]

    C. Hacon, J. McKernan and C. Xu, ACC for log canonical thresholds, Ann. of Math., 180 (2014), 523–571.

  7. [7]

    L. M. Hai, P. H. Hiep and V. V. Hung, The log canonical threshold of holomorphic functions, Internat. J. Math., 23 (2012), 1250115, 8 pp.

  8. [8]

    P. H. Hiep, The weighted log canonical threshold, C. R. Acad. Sci. Paris, Ser. I, 352 (2014), 283–288.

  9. [9]

    P. H. Hiep, Continuity properties of certain weighted log canonical thresholds, C. R. Acad. Sci. Paris, Ser. I, 355 (2017), 34–39.

  10. [10]

    N. X. Hong, Semi-continuity properties of weighted log canonical thresholds of toric plurisubharmonic functions, C. R. Acad. Sci. Paris, Ser. I, 355 (2017), 487–492.

  11. [11]

    N. X. Hong, A note on the weighted log canonical thresholds of plurisubharmonic functions, C. R. Acad. Sci. Paris, Ser. I, 356 (2018), 865–869.

  12. [12]

    K. J. Nowak, Some elementary proofs of Puiseux’s theorems, Univ. Iagel. Acta. Math., 38 (2000), 279–282.

  13. [13]

    T. Ohsawa and K. Takegoshi, On the extension of L2 holomorphic functions, Math. Z., 195 (1987), 197–204.

  14. [14]

    D. H. Phong and J. Sturm, Algebraic estimates, stability of local zeta functions, and uniform estimates for distribution functions, Ann. of Math. (2), 152 (2000), 277–329.

  15. [15]

    D. H. Phong and J. Sturm, On a conjecture of Demailly and Kollár, Asian J. Math., 4 (2000), 221–226.

  16. [16]

    V. Shokurov, 3-fold log flips, Izv. Ross. Akad. Nauk Ser. Mat., 56 (1992), 105–203 (in Russian); translation in Russ. Acad. Sci. Izv. Math., 40 (1993), 85–202.

  17. [17]

    H. Skoda, Sous-ensembles analytiques d’ordre fini ou infini dans Cn, Bull. Soc. Math. France, 100 (1972), 353–408.

Download references

Author information

Correspondence to N. X. Hong.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Hong, N.X., Long, T.V. & Trang, P.N.T. ACC Conjecture for Weighted Log Canonical Thresholds. Anal Math 46, 77–83 (2020). https://doi.org/10.1007/s10476-020-0018-x

Download citation

Keywords

  • holomorphic function
  • log canonical threshold
  • ACC conjecture

Mathematics Subject Classification

  • 14B05
  • 32S05
  • 32S10
  • 32U25